Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 78135, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/78135

C-compactness modulo an ideal

1Department of Mathematics, Faculty of Science, Ch. Charan Singh University, Meerut 250004, India
22949-1, Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken 869-5142, Japan

Received 24 January 2006; Revised 30 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • B. Al-Nashef, and K. Al-Zoubi, “Idealization of Some Topological Concepts,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–8, 2011. View at Publisher · View at Google Scholar
  • Néstor Raúl Pachón, “ρC(I)-compact and ρI-QHC spaces,” International Journal of Pure and Applied Mathematics, vol. 108, no. 2, pp. 199–214, 2016. View at Publisher · View at Google Scholar
  • Néstor Raul Pachon, “Two new forms of quasi-H-closedness via ideals,” International Journal of Pure and Applied Mathematics, vol. 114, no. 2, pp. 277–292, 2017. View at Publisher · View at Google Scholar